RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Pages 1123–1132 (Mi de1930)  

Partial Differential Equations

Local and global theorems for the existence and uniqueness of solutions of nonlinear singular integral equations on a countable set of contours

G. M. Magomedov

Lomonosov Moscow State University

Full text: PDF file (1008 kB)

Bibliographic databases:
UDC: 517.946
Received: 19.12.1972

Citation: G. M. Magomedov, “Local and global theorems for the existence and uniqueness of solutions of nonlinear singular integral equations on a countable set of contours”, Differ. Uravn., 9:6 (1973), 1123–1132

Citation in format AMSBIB
\Bibitem{Mag73}
\by G.~M.~Magomedov
\paper Local and global theorems for the existence and uniqueness of solutions of nonlinear singular integral equations on a countable set of contours
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1123--1132
\mathnet{http://mi.mathnet.ru/de1930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=328508}
\zmath{https://zbmath.org/?q=an:0269.45008}


Linking options:
  • http://mi.mathnet.ru/eng/de1930
  • http://mi.mathnet.ru/eng/de/v9/i6/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020